# SDR 04FDEA02034

- Difficulty date: July 10, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 66,011 hours, 21,130 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: AKC700522
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RIGHT FWD FRAME MIDDLE GUIDE PIN BRACKET IS CRACKED.  REMOVED AND REPLACED GUIDE PIN BRACKET IAW SRM 51-31-01 & SRM 51-35-01 AT MAE.
